It's been three days of constant shaking

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jul 2006
Total Posts : 285
   Posted 10/31/2006 2:42 PM (GMT -6)   
Man oh man it's been three days of feeling so shakey and the vibrating feeling. I don't like this feeling one bit it's so uncomfortable. I thought eating would help my nerves but it didn't. I tried relaxation but I couldn't sit still.


Veteran Member

Date Joined Oct 2006
Total Posts : 728
   Posted 10/31/2006 3:04 PM (GMT -6)   
I don't know if  you like milk, but that always relaxes me, especially before bed. I know that shakey feeling is awful....I've had it many times, as recently as this morning.  It's also that butterflies in the stomach feeling that's always there that bothers me alot too. This disease has so many symptoms and one is just as bad as the other.  Hope you feel better soon.

Regular Member

Date Joined Sep 2006
Total Posts : 362
   Posted 10/31/2006 3:08 PM (GMT -6)   
The only thing that helps me is a power nap or autogenics. These are relaxation techniques, but they are different than any of the others I've tried. If you want me to go into detail, e-mail me and I'll e-mail them to you. They are awesome. I know you said you tried relaxation, but these are so  good that I can't help but want to share. They've gotten rid of migraines/headaches, anxiety and sometimes the depression for me. Let me know.

Take Care,
    "God grant me the serenity to accept the things I can not change, the courage to change the things I can and the wisdom to know the difference."
  DX: ankylosing spondylitis, periferal neuropathy, chronic migraines/headaches, depression/panic attacks, bi-polar, hypothyroidism, hypoglycemia, orthostatic hypotension, sleep apnea
  RX: synthroid, estradiol, cymbalta, xanax, geodon, lamictal, inderal la, torfanil pm, celebrex, sonata, aspirin, relpax, phenergan, esgic plus
  Surgeries: hysterectomy 1997, tonsillectomy 2001, deviated septum 2005, cataracts (both eyes) 2006

Regular Member

Date Joined Sep 2006
Total Posts : 133
   Posted 10/31/2006 3:45 PM (GMT -6)   
hey georgia, Im so sorry how you feel! But I do know how you feel, I have times where I feel really shaky on the inside but its not visible shaky Its even more irritating when we are on meds and still feel this way! I hope you feel better hun!!

Veteran Member

Date Joined Oct 2006
Total Posts : 902
   Posted 10/31/2006 8:24 PM (GMT -6)   
Hi Georgia, Are you talking to your PCP about this? Is this a normal for anxiety? Please get a thorough check up. You shouldn't have to suffer like this. God bless.
DX: chronic migraine, cervical degeneration, depression/anxiety 
RX: Wellbutrin, Lexapro, Soma, Immitrex 
"You don't find out that God is all you've got until God is all you've got."

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 9:31 PM (GMT -6)
There are a total of 2,712,071 posts in 299,054 threads.
View Active Threads

Who's Online
This forum has 153633 registered members. Please welcome our newest member, Smitty4heisman.
361 Guest(s), 13 Registered Member(s) are currently online.  Details
tedgard, Bloom93, schoolpsych, dacarte3, cvc, Andrina, Kdsdrm, platinumpixie, InTheShop, joavila92, Lamilla, NotQuiteAntonio, straydog

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer